Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some Wallman compactifications determined by retracts

Author: H. L. Bentley
Journal: Proc. Amer. Math. Soc. 33 (1972), 587-593
MSC: Primary 54D35; Secondary 54C15
MathSciNet review: 0293588
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let Y be a Hausdorff compactification of a locally compact space X and let $ K = Y - X$ be the remainder. Suppose that K is a regular Wallman space (i.e. K has a base for closed sets which is a ring and which consists of sets each of which is the closure of its interior) and suppose that K is a neighborhood retract of Y. Under these assumptions, it is proved below that Y is a Wallman compactification of X.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C15

Retrieve articles in all journals with MSC: 54D35, 54C15

Additional Information

Keywords: Wallman compactification, normal base, locally compact space, retract
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society